# SDR AALA20121231002

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 66,667 hours, 28,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE HAS 2 DENTS FROM STATIONS 253 TO 275, LONGERONS 27 TO 28 RIGHT.  INSTALLED DOUBLER PER SRM 53-04-3 FIGURE 2.
